Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Took chemotherapy and radiation for esophageal cancer. PET scan showing cancer near the gall bladder. What would be the course of treatment?

sister had esophogeal cancer. treated with chemo and radiation . then surgery, 80% esophogus removed. (2011-2012) then another round of chemo.following pet scan showed no cancer at that point. 3 months later, pet scan shows cancer near or on gall bladder with possible 2 lymph node involvement. biopsy sent to lab for further analysis. What would be next course of treatment ? Presently awaiting results
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Oncologist, Radiation 's  Response
Sorry to hear about the problem. Probably the case may be due to double primary malignant tumor. If it will be proven gall bladder cancer it will be a difficult condition to treat. There will be chance of gall bladder resection and extended liver resection, consult a surgical oncologist.
Answered: Mon, 4 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor